Previous |  Up |  Next


Title: Approximating the fixed points of some nonlinear operator equations (English)
Author: Argyros, Ioannis K.
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 38
Issue: 4
Year: 1988
Pages: 409-417
Category: math
MSC: 47A50
MSC: 47H10
MSC: 47J05
idZBL: Zbl 0667.47025
idMR: MR978772
Date available: 2009-09-25T10:12:58Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] ANSELONE P. M., MOORE R. H.: Approximate solutions of integral and operator equations.J. Math. Anal. Appl. 9, 1964, pp. 268-277. Zbl 0149.11502, MR 0184448
Reference: [2] ARGYROS I. K.: Quadratic equations and applications to Chandrasekhar's and related equations.Bull. Austral. Math. Soc. Vol. 32, No.2, 1985, pp. 266-278. Zbl 0607.47063, MR 0815369
Reference: [3] KANTOROVICH K. T., AKILOV G. P.: Functional Analysis in Normed Spaces.Pergamon Press, New York, 1964. Zbl 0127.06104
Reference: [4] RALL L. B.: Computational Solutions of Nonlinear Operator Equations.Perganon Press, 1978. MR 0601777


Files Size Format View
MathSlov_38-1988-4_15.pdf 745.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo